# SDR DALA2025040402554

- Difficulty date: April 2, 2025
- Submitted: April 4, 2025
- Operation: Air carrier
- Aircraft: N356NW
- Make and model: Airbus A320-212
- Aircraft serial: 818
- Aircraft time: 77,785 hours, 36,705 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Ground Damage
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3256 DISC: DTE REQUIRED. ER/A 624580-14 ISSUED FOR GROUND DAMAGE TO THE FWD LOWER FUSELAGE, FR 28-30, STR 38LH-42RH. FOLLOW ON DTE IS REQUIRED. C/A: ER/A 624580-14 REVISED TO REV 'B' TO INCORPORATE ODA APPROVAL. TIME CONTROLS REMAIN UNCHANGED. (LP: 0891603)
